# SDR CA110830018

- Difficulty date: August 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 28,700 hours
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Condition: Failed
- Location: Nr 2
- Part time: 2,542 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW CALLED MX ENROUTE, ADVISING A BLEED TRIP ON THE NR 2 ENGINE. THE CREW RAN THE CHECKLIST AND WAS ABLE TO RESET THE SYS ON THE SECOND ATTEMPT.  FOR COMPANY CONVENIENCE IT WAS DECIDED TO DIVERT TO A STATION WHERE PARTS AND MANPOWER WERE AVAILABLE.  MX LOCKED OUT THE HIGH STAGE VALVE AND THE FLIGHT CONTINUED TO THE FINAL DESTINATION WITH AN MEL APPLIED TO THE SYS AND NO FURTHER ISSUES REPORTED BY THE CREW.  AFTER FURTHER INVESTIGATION BY MX IT WAS DETERMINED THE PRECOOLER VALVE FAILED AND WAS REPLACED.
